Affordable Access

Publisher Website

Semiclassical quantization of the shell model

Authors
Journal
Nuclear Physics A
0375-9474
Publisher
Elsevier
Publication Date
Volume
391
Issue
1
Identifiers
DOI: 10.1016/0375-9474(82)90220-2
Disciplines
  • Mathematics
  • Physics

Abstract

Abstract The classical limit of the nuclear shell model is shown to be a many-dimensional hamiltonian system in which the coordinates and momenta are the coherent-state parameters of the original quantum system. Several methods for semiclassical quantization of this system are discussed, including surfaces of section and the Birkhoff-Gustavson transformation to action-angle variables. Application to a schematic three-level shell model indicates some of the new problems involved in requantizing multi-dimensional systems which are not present in one-dimensional examples. These include difficulties in finding periodic orbits and the onset of stochasticity.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments